Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest Treatment For Depigmentation

Good day I went to see a dematologist about a month ago for the pigmentation on my skin. He prescribed depigmentation cream for it. After a few day into the treatment, my pigmentation has lighten but, my skin was a little red. I then contact him by email and he prescribed Isotrex for my skin. I am not sure what the purpose is for the Isotrex. He suggested I used the Isotrex every night and the pigmentation cream atleast twice a week in the evening. Before a started the process, I gave my skin a rest untill the redness went away. I just started a week ago with this process because my pigmentation seems a little darker after stoping the pigmentation cream. Now my question you Dr is, do you suggest I just continue the process and can you please let me know what the Isotrex are for. I also saw white patched around my pigmentation after the redness went away. Will this go away? Thanks
Fri, 21 Dec 2018
Report Abuse
Cosmetic & Plastic Surgeon 's  Response
Hi,

Isotrex is nothing but isotretinoin is a vitamin, which loosens the skin, your pigmentation will get improved.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Saravanan,
Cosmetic & Plastic Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Depigmentation


Loading Online Doctors....
Suggest Treatment For Depigmentation

Hi, Isotrex is nothing but isotretinoin is a vitamin, which loosens the skin, your pigmentation will get improved. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Saravanan, Cosmetic & Plastic Surgeon